Sociedad Colombiana de Matemáticas:Publicaciones
Revista Colombiana de Matemáticas
Volumen 29 [2] (1995)Páginas 89-93

About the generalized Hopf bifurcations at infinity for planar cubic systems

Eduardo Sáez

Renato Vásquez
Universidad Técnica Federico Santa María, Valparaíso, CHILE
Jorge Billeke
Universidad de Santiago de Chile, Santiago, CHILE

Abstract. In this paper we prove the existence of four infinitesimal limit cycles bifurcating from infinity for a class of planar cubic systems. Necessary and sufficient conditions to obtain a center for that class are established.

Palabras claves. Limit cycles, cubic systems, center conditions.

Codigo AMS. 1991 Primary 34C05. Secondary 34C35.